# SDR SWAA981935

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23173
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRAN CHECK, FOUND CORRODED FLOOR SUPPORT AT BS 950, LBL 26 TO 44, WL 208; BS 947 TO 967, LBL 17, WL 208 AND BS 967 TO 987, LBL 17 WL 208.  REMOVED AND REPLACED PER BOEING SRM.
